# SDR SWAA2022093042675

- Difficulty date: August 17, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 195CL
- Condition: Damaged
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BODY OVERWING FAIRING ACCESS PANEL #195CL; SEVERAL SCREW HOLES ELONGATED/SURFACE BULGE AND INTERNAL WEAR NOTED. / [01] REMOVED LEFT SIDE BODY OVERSWING FAIRING ACCESS PANEL #195CL SRM51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.;[03] CLEANED AND PREPARED DAMAGE FASTENERS HOLES FOR REPAIR ;PERFORMED DRY OUT; NO WATER FOUND ON LEFT SIDE BODY OVER WING FAIRING ACCESS PANEL #195CL AS PER B737 SRM 51-70-04-2R-9;[04] OK TO INSTALL REPAIR.;[05] REPAIRED DAMAGE FASTENERS HOLES AND INTERNAL WEAR AREA AS MARKED WITH A PERMANENT REPAIR ON LEFT SIDE BODY OVER WING FAIRING ACCESS PANEL #195CL AS PER B737 SRM 51-70-04-2R-9; MATERIALS USED PO#1690463 AND PO#1774613;[06] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEPS #5 AND #6.  OK TO PRIME AND TOP COAT ALL REPAIRED AREA.;[08] APPLIED TOP COAT REPAIR AREA AS PER AMM 51-21-73-370-803.;[09] VERIFIED TOP COAT APPLICATION AS PER STEP#8 .;[10] INSPECTION C/W AT FUS. TO UPPER LT./WING TRAILING EDGE BEHIND PNL. #195CL LOCATUION CIC /OK ; AREA READY FOR PNL./ INSTALLATION. OK TO INSTALL PNL. # 195CL ....;[11] REINSTALLED LEFT SIDE BODY OVERSWING FAIRING ACCESS PANEL #195CL SRM51-40-02-0G-0.;[12] VERIFIED STEP #11 ; ALL WORK COMPLETED...
